MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF CNSTR LNR 0 DEG 28 54-56 F; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLY

SMITH & NEPHEW, INC. REF CNSTR LNR 0 DEG 28 54-56 F; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLY
Model Number 71323125
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/14/2010
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was admitted into the hospital due to recurrent dislocation.On (b)(6) of 2010, an open reduction and revision surgery were performed due to a constrained liner.Therefore, the constrained liner was removed.The doctor decided to remove the acetabular shell as well, even though it was well fixed.Postoperatively, the patient was in stable condition.

Brand Name
REF CNSTR LNR 0 DEG 28 54-56 F
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9936283
Report Number1020279-2020-01213
Device Sequence Number755234
Product Code KWZ
UDI-Device Identifier03596010480057
UDI-Public03596010480057
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K021803
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2010
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2019
Device Model Number71323125
Device Catalogue Number71323125
Device Lot Number09AM07590B
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date12/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71335156, RF ACET MH SZ 56, 09HM11279.; 71342804, OXINIUM FEMHD 12/1428MM, 09AM03884.; 71357003 ANTHOLOGYSO POR PLHA SZ3, 09EM10634A.; 71335156, RF ACET MH SZ 56, 09HM11279; 71342804, OXINIUM FEMHD 12/1428MM, 09AM03884; 71357003 ANTHOLOGYSO POR PLHA SZ3, 09EM10634A
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;